# SDR SABA020087

- Difficulty date: August 22, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- Aircraft time: 33,597 hours, 30,822 cycles
- Engine: Pwa PW120
- Engine time: 3,243 hours, 2,966 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 883 ON FLIGHT 5098 FROM CINCINNATI TO CHARLOTTE : DURING CRUISE FLIGHT, PILOT PULLED BACK ON POWER AND A BURNT OIL SMELL WAS REPORTED IN THE CABIN AND FLIGHT DECK.  NO EMERGENCY WAS DECLARED AND AIRCRAFT CONTINUED TO CHARLOTTE.  AIRCRAFT LANDED IN CHARLOTTE WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND THE FORWARD BEARING AREA FOR NUMBER TWO ENGINE LEAKING OIL.  ENGINE WAS REMOVED AND REPLACED.
